Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 236, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2011, 5:21 PM EDT for Columbia County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2011, 5:21 PM EDT (21:21 UTC)
- Expired
- Jul 31, 2011, 5:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Columbia County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2510 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990 WUUS52 KJAX 312121 SVRJAX FLC023-312145- /O.NEW.KJAX.SV.W.0236.110731T2121Z-110731T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 521 PM EDT SUN JUL 31 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA * UNTIL 545 PM EDT * AT 521 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF WATERTOWN...OR 7 MILES NORTHEAST OF LAKE CITY...AND MOVING SOUTH AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATERTOWN AND LAKE CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249 TIME...MOT...LOC 2121Z 354DEG 4KT 3028 8257 $$ SANDRIK
3 follow-up statements
563 WWUS52 KJAX 312128 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 528 PM EDT SUN JUL 31 2011 FLC023-312145- /O.CON.KJAX.SV.W.0236.000000T0000Z-110731T2145Z/ COLUMBIA FL- 528 PM EDT SUN JUL 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL COLUMBIA COUNTY... AT 528 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF FIVE POINTS...OR 7 MILES NORTHEAST OF LAKE CITY... MOVING SOUTH AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATERTOWN...LAKE CITY AND FIVE POINTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249 TIME...MOT...LOC 2128Z 354DEG 4KT 3027 8257 $$ SANDRIK
422 WWUS52 KJAX 312134 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 534 PM EDT SUN JUL 31 2011 FLC023-312145- /O.CON.KJAX.SV.W.0236.000000T0000Z-110731T2145Z/ COLUMBIA FL- 534 PM EDT SUN JUL 31 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR CENTRAL COLUMBIA COUNTY... AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FIVE POINTS...OR 7 MILES NORTHEAST OF LAKE CITY...MOVING SOUTH AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATERTOWN...LAKE CITY AND FIVE POINTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249 TIME...MOT...LOC 2134Z 354DEG 4KT 3026 8257 $$ SANDRIK
769 WWUS52 KJAX 312135 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 535 PM EDT SUN JUL 31 2011 FLC023-312146- /O.EXP.KJAX.SV.W.0236.000000T0000Z-110731T2145Z/ COLUMBIA FL- 535 PM EDT SUN JUL 31 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL COLUMBIA COUNTY WILL EXPIRE AT 545 PM EDT... ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LAT...LON 3017 8247 3015 8267 3034 8268 3035 8249 TIME...MOT...LOC 2136Z 354DEG 4KT 3026 8257 $$ SANDRIK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:30 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Jul 31, 2:30 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT SUN JUL 31 2011 .SHORT TERM...CONVECTIVE TEMPERATURE HAS BEEN REACHED WITH DOPPLER RADARS SHOWING SHOWERS AND THUNDERSTORMS QUICKLY FORMING ACROSS NORTHEAST FLORIDA WITH LIMITED COVERAGE NOTED ACROSS SOUTHEAST GEORGIA. FOR THE REMAINDER OF THIS AFTERNOON...SHOWERS AND STORMS WILL LIKELY QUICKLY FILL IN ACROSS NORTHEAST FLORIDA WITH ACTIVITY INCREASING ACROSS SOUTHEAST GEORGIA LATER THIS AFTERNOON AS A SHORTWAVE TROUGH IS FORECAST TO REACH THIS AREA LATE IN THE DAY. SHOWERS AND STORMS WILL PROVIDE RELIEF FROM THE HEAT AS TEMPERATURES HAVE ALREADY SOARED INTO THE MID AND UPPER 90S WITH HEAT INDICES BETWEEN 100 AND 110 DEGREES. WITH SUCH AN UNSTABLE ATMOSPHERE...SHOWERS AND STORMS WILL LINGER WELL INTO THE EVENING HOURS. THUS...HAVE INCLUDED CHANCE POPS FOR MUCH OF THE FORECAST AREA. STRONG MID/UPPER LEVEL RIDGE THAT HAS BEEN ANCHORED ACROSS THE AREA THE LAST SEVERAL DAYS IS FORECAST TO TEMPORARILY WEAKEN EARLY NEXT WEEK...WITH SERIES OF SHORTWAVE TROUGHS DROPPING SOUTHWARD OVER THE EASTERN SEABOARD AND CARVING A LARGE SCALE TROUGH. ALTHOUGH TEMPERATURES WILL REMAIN ABOVE NORMAL...READINGS WILL NOT BE AS OPPRESSIVE WITH FORECAST HIGHS IN THE LOWER TO MID 90S. STRONGEST DYNAMICS ARE FORECAST TO ARRIVE MONDAY. THIS COUPLED WITH CONTINUED HIGH ATMOSPHERIC MOISTURE WILL WARRANT LIKELY POPS ACROSS THE FORECAST AREA. DRIER AIR WILL BEGIN TO WORK INTO THE AREA FROM THE NORTH ON TUESDAY AS LONG-WAVE TROUGH EXITS OFFSHORE AND HIGH PRESSURE RIDGE SLOWLY RETURNS. HAVE INCLUDED CHANCE POPS ACROSS NORTHEAST DECREASING TO SLIGHT CHANCE POPS ACROSS SOUTHEAST GEORGIA. HOT READINGS WILL RETURN WEDNESDAY WITH UPPER 90S COMMON ACROSS THE INTERIOR. HAVE MAINTAINED LIMITED RAIN CHANCES WITH HIGHEST /30 PERCENT POPS/ RESERVED FOR INTERIOR NORTHEAST FLORIDA. .LONG TERM...HOT TEMPERATURES WITH LIMITED RAIN CHANCES ARE FORECAST THURSDAY. RAIN CHANCES WILL INCREASE FRIDAY AND INTO NEXT WEEKEND AS HIGH PRESSURE RIDGE ONCE AGAIN WEAKENS ACROSS THE FORECAST AREA. LOW PRESSURE SYSTEM WELL EAST OF THE WINDWARD ISLANDS IS FORECAST TO STRENGTHEN INTO A TROPICAL CYCLONE DURING THE NEXT 48 HOURS AS IT TRACKS TOWARDS THE WEST-NORTHWEST. THERE IS MUCH UNCERTAINTY WITH THIS FEATURE AND INTERESTS ARE URGED TO CLOSELY MONITOR THE LATEST FORECAST. && .AVIATION...HAVE TSRA IN ALL TAFS TIL AROUND 00Z AS SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON. PATCHY FOG POSSIBLE LATE TONIGHT/EARLY MONDAY WITH MVFR VSBYS MAINLY AT GNV AND VQQ. && .MARINE...SW WINDS WILL INCREASE DUE TO NIGHTLY SURGE AGAIN TONIGHT APPROACHING SCEC. NO HEADLINES FOR NOW. WINDS WILL CONTINUE TO BECOME S TO SE DUE TO AFTERNOON SEABREEZES. SEAS WILL REMAIN IN 2 TO 4 FOOT RANGE. RIP CURRENTS: LOW RISK WILL CONTINUE THROUGH MONDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 76 96 75 97 / 40 60 30 20 SSI 80 91 79 91 / 30 50 40 20 JAX 77 93 75 94 / 30 60 30 30 SGJ 78 91 77 92 / 20 60 30 30 GNV 76 92 75 93 / 40 60 20 40 OCF 75 93 75 93 / 30 50 20 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZAPPE/ZIBURA/KEEGAN
Hazardous weather outlook, Jul 31, 5:38 AM EDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 538 AM EDT SUN JUL 31 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010945- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 538 AM EDT SUN JUL 31 2011 ...HEAT INDICES 105 TO 110 TODAY... ...A FEW STORMS MAY BECOME STRONG TODAY AND TOMORROW.... THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING...PARTICULARLY BETWEEN I-75 AND I-95. ISOLATED STRONG WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS. HIGHS IN THE MID TO UPPER 90S WILL RESULT IN HEAT INDICES BETWEEN 105 AND 110 DEGREES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL BECOME NUMEROUS ON MONDAY. A FEW OF THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS. THUNDERSTORM CHANCES WILL BE LOWER THAN NORMAL TUESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS
In the hours before
Special weather statement, Jul 31, 3:50 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
350 PM EDT SUN JUL 31 2011
FLZ040-312030-
MARION-
350 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM
EDT...
AT 350 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF OCALA AIRPORT...OR 8 MILES
SOUTHWEST OF OCALA...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND SUMMERFIELD...SILVER SPRINGS SHORES...SANTOS...
OCALA AIRPORT AND BELLEVIEW THROUGH 430 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8232 2897 8232 2901 8240 2921 8229
2914 8197 2895 8203
TIME...MOT...LOC 1950Z 033DEG 2KT 2910 8222
STRUBLESpecial weather statement, Jul 31, 3:58 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 358 PM EDT SUN JUL 31 2011 FLZ024-GAZ165-166-312045- COASTAL CAMDEN-INLAND CAMDEN-NASSAU- 358 PM EDT SUN JUL 31 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN NASSAU AND CENTRAL CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 445 PM EDT... AT 358 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES EAST OF KINGS FERRY...OR 6 MILES WEST OF KINGSLAND...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND COLESBURG AND KINGS FERRY THROUGH 445 PM EDT. GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3069 8174 3072 8188 3095 8174 3091 8160 TIME...MOT...LOC 1958Z 002DEG 1KT 3080 8177 ZIBURA
Special weather statement, Jul 31, 4:09 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT SUN JUL 31 2011
FLZ031-032-312045-
BRADFORD-CLAY-
409 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND EASTERN BRADFORD COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...
AT 409 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF LAWTEY...OR 14
MILES WEST OF LAKESIDE...MOVING SOUTHWEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAWTEY...KINGSLEY AND
STARKE THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2982 8183 2980 8186 2979 8191 2974 8194
2975 8199 2972 8205 2977 8208 2979 8212
2981 8213 3010 8216 3012 8214 3014 8214
3014 8205 3019 8205 3019 8196
TIME...MOT...LOC 2009Z 052DEG 13KT 3007 8202
SANDRIKSpecial weather statement, Jul 31, 4:36 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT SUN JUL 31 2011
FLZ037-312115-
PUTNAM-
436 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM
EDT...
AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SAN MATEO...OR 4 MILES
SOUTH OF PALATKA...MOVING SOUTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN MATEO...PALATKA...EAST
PALATKA...SATSUMA...POMONA PARK AND WELAKA THROUGH 515 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2938 8169 2946 8178 2949 8178 2948 8181
2955 8189 2973 8164 2963 8152 2956 8152
TIME...MOT...LOC 2036Z 044DEG 5KT 2960 8164
STRUBLESpecial weather statement, Jul 31, 4:42 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT SUN JUL 31 2011
FLZ024-312115-
NASSAU-
442 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 515 PM EDT...
AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HILLIARD...MOVING
NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND HILLIARD...CALLAHAN AND KINGS FERRY THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3036 8195 3027 8205 3041 8205 3049 8201
3059 8201 3066 8205 3073 8204 3076 8201
3079 8202 3078 8197 3082 8196 3083 8190
3080 8188 3079 8179 3076 8178 3078 8177
3074 8172
TIME...MOT...LOC 2043Z 219DEG 6KT 3067 8188
SANDRIKSpecial weather statement, Jul 31, 5:10 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT SUN JUL 31 2011
FLZ024-312200-
NASSAU-
510 PM EDT SUN JUL 31 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS VALID UNTIL 600 PM EDT...
AT 510 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM CENTERED 11 MILES WEST OF YULEE...OR 7 MILES
NORTHEAST OF CALLAHAN...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE THROUGH 600 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3056 8152 3053 8155 3054 8155 3054 8158
3056 8159 3055 8161 3057 8161 3059 8163
3055 8166 3056 8168 3056 8171 3053 8177
3060 8190 3076 8180 3067 8152 3056 8148
TIME...MOT...LOC 2110Z 297DEG 10KT 3064 8175
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 10:39 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Jul 31, 2:06 PM EDT | Special Weather Statement | JAX | Gilchrist | 24 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | JAX | Saint Johns | 32 min |
| Jul 31, 2:14 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| Jul 31, 2:25 PM EDT | Special Weather Statement | JAX | Marion | 35 min |
| Jul 31, 2:45 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| Jul 31, 3:37 PM EDT | Special Weather Statement | JAX | Saint Johns | 38 min |
| Jul 31, 3:39 PM EDT | Special Weather Statement | JAX | Citrus | 51 min |
| Jul 31, 3:40 PM EDT | Special Weather Statement | JAX | Saint Johns | 35 min |
| Jul 31, 3:49 PM EDT | Special Weather Statement | JAX | Baker | 26 min |
| Jul 31, 3:50 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Jul 31, 3:53 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 52 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | JAX | Clay | 36 min |
| Jul 31, 4:10 PM EDT | Areal Flood Advisory | JAX | Marion | 2 hr |
| Jul 31, 4:29 PM EDT | Areal Flood Warning | JAX | Marion | 90 min |
| Jul 31, 4:36 PM EDT | Special Weather Statement | JAX | Putnam | 39 min |
| Jul 31, 4:42 PM EDT | Special Weather Statement | JAX | Nassau | 33 min |
| Jul 31, 4:52 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 23 min |
| Jul 31, 5:10 PM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| Jul 31, 6:20 PM EDT | Special Weather Statement | JAX | Columbia | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.